# SDR SWAA2024030440036

- Difficulty date: January 11, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL STA 663 VAPOR BARRIER CRACKED 3' LONG BEHIND HYD SYSTEM B RETURN FILTER.<[01] REMOVED VAPOR BARRIER WEB FOR ACCESS TO REPAIR AT L/H SIDE STA 663 PER REF SRM 51-40-02-0G-0 AND RE-INSTALLED L/H SIDE VAPOR BARRIER STA 663 ONCE REPAIR WAS ACCOMPLISHED PER REF SRM 51-40-02-0G-0 AND DWG#111A1000 AND DWG#111A1001..;[02] RII- VERIFIED STEP 1. COMPLETE
